# SDR USAA2009042290949

- Difficulty date: March 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - EEL - LOW BATTERY ON EMERGENCY LAMP AFT GALLEY AREA RIGHT SIDE.  REPLACED BATTERY ON EMERGENCY LAMP AFT GALLEY AREA RIGHT SIDE.
